Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 227, NWS Nashville, TN

December 17, 20165 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 17, 2016, 11:19 PM CST for 5 counties in Tennessee. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 17, 2016, 11:19 PM CST (05:19 UTC)
Expired
Dec 17, 2016, 11:45 PM CST
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 22 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 11:19 PM CSTTSTM WND DMG6 Ssw Gallatin, TNA TREE WAS BLOWN DOWN ONTO BENDERS FERRY ROAD AT CRESTVIEW DRIVE
Dec 17, 11:21 PM CSTTSTM WND DMG6 S Gallatin, TNA TREE WAS BLOWN DOWN ONTO A HOUSE AT 617 WESTVIEW DRIVE IN THE LAGUARDO AREA
Dec 17, 11:21 PM CSTTSTM WND DMG6 S Gallatin, TNA NWS STORM SURVEY FOUND AN INTENSE 1/4 MI WIDE BY 1/2 MI LONG MICROBURST STRUCK LAGUARDO. ONE HOME WAS SEVERELY DAMAGED BY A FALLEN TREE ON NORTHVIEW CIRCLE. ANOTHER HOME LOST MOST OF ITS WEST FACING SHINGLES ON DANA DRIVE...WHICH WERE BLOWN UP TO 150 YARDS E

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 8:58 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 511 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
511 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

488 
WUUS54 KOHX 180519
SVROHX
TNC111-159-165-169-189-180545-
/O.NEW.KOHX.SV.W.0227.161218T0519Z-161218T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1119 PM CST SAT DEC 17 2016

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  West central Smith County in Middle Tennessee...
  Southeastern Sumner County in Middle Tennessee...
  Trousdale County in Middle Tennessee...
  Northern Wilson County in Middle Tennessee...
  Southwestern Macon County in Middle Tennessee...

* Until 1145 PM CST

* At 1119 PM CST, a severe thunderstorm was located near Mount
  Juliet, or 9 miles southwest of Gallatin, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Gallatin, Lebanon, Hartsville, Hendersonville, Mount Juliet,
  Belinda City, Rural Hill, Dickerson Chapel Recreation Area and
  Bledsoe Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3630 8603 3613 8653 3614 8653 3631 8663
      3653 8618
TIME...MOT...LOC 0519Z 242DEG 35KT 3626 8654 

HAIL...<.75IN
WIND...60MPH
 
$$

10
2 follow-up statements
804 
WWUS54 KOHX 180530
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1130 PM CST SAT DEC 17 2016

TNC111-159-165-169-189-180545-
/O.CON.KOHX.SV.W.0227.000000T0000Z-161218T0545Z/
Smith TN-Sumner TN-Trousdale TN-Wilson TN-Macon TN-
1130 PM CST SAT DEC 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR WEST CENTRAL SMITH...SOUTHEASTERN SUMNER...TROUSDALE...
NORTHEASTERN WILSON AND SOUTHWESTERN MACON COUNTIES...

At 1130 PM CST, a severe thunderstorm was located near Gallatin,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gallatin, Lebanon, Hartsville, Dickerson Chapel Recreation Area and
Bledsoe Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3617 8640 3636 8650 3653 8618 3630 8603
TIME...MOT...LOC 0530Z 242DEG 35KT 3631 8642 

HAIL...<.75IN
WIND...60MPH
 
$$

10
064 
WWUS54 KOHX 180541
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1141 PM CST SAT DEC 17 2016

TNC111-159-165-169-189-180551-
/O.EXP.KOHX.SV.W.0227.000000T0000Z-161218T0545Z/
Smith TN-Sumner TN-Trousdale TN-Wilson TN-Macon TN-
1141 PM CST SAT DEC 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SMITH...
SOUTHEASTERN SUMNER...TROUSDALE...NORTHEASTERN WILSON AND
SOUTHWESTERN MACON COUNTIES WILL EXPIRE AT 1145 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3617 8640 3636 8650 3653 8618 3630 8603
TIME...MOT...LOC 0541Z 242DEG 35KT 3635 8633 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 9:34 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Dec 17, 9:34 PM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
934 PM CST Sat Dec 17 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

At the top of this hour, we decided to extend the Tornado Watch
until 3 am. The threat will likely not last that long as
falling temperatures are quickly undercutting the current
convective activity. Temperatures have already fallen into the
upper 30s in Stewart County and low 40s in the Clarksville area.
As soon as you start to feel the cooler temperatures, the severe
weather threat will be over for you. We will cancel Tornado
Watches as those surface temperatures fall.

As far as the wintry weather, the thought process has not changed.
Below freezing temperatures are not far away and with the warm air
aloft, we're still expecting a brief period of freezing rain
and/or sleet for everyone on the back side of the line of
showers/thunderstorms. As much rain is falling and considering the
warmer temperatures we saw earlier today, the ice is going to have
a very difficult time accumulating. We expect no more than a
tenth of an inch for everyone west of the Cumberland Plateau and
maybe just a touch more for those on the Plateau and the light
rain could stick around for an hour or so longer through the
daylight hours tomorrow.

What's working in our favor is the wind. Winds will help to dry
out many surfaces, which will also limit the ice accumulation
potential. However, there still will be a concern for elevated
surfaces, such as bridges and overpasses to glaze over until the
sun can melt any ice that forms after daybreak.

&&

.AVIATION...
00Z TAF DISCUSSION.

Mainly MVFR conditions across Middle TN terminals at forecast time
with KCSV the only exception. LIFR conditions will continue for
the next several hours until the TS reach their spot, then there
will likely be a slight improvement. KBNA/KCKV can expect
lowering flight categories over the next couple of hours as TS
starts to move into their areas.

There will be a huge temperatures drop off behind the fropa and
after the wind shift. This will lead to a mix of fzra/pl for a
couple of hours at each terminals. A light glazing is possible at
each terminal, but impacts should be minimal.

Look for flight conditions to improve back to at least MVFR by the
end of this cycle.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 AM to noon CST Sunday FOR Bedford-
Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Giles-Grundy-
Jackson-Lawrence-Marshall-Overton-Pickett-Putnam-Smith-Van Buren-
Warren-White.

Winter Weather Advisory until 6 AM CST Sunday FOR Cheatham-
Davidson-Dickson-Hickman-Houston-Humphreys-Lewis-Macon-Maury-
Montgomery-Perry-Robertson-Rutherford-Stewart-Sumner-Trousdale-
Wayne-Williamson-Wilson.

&&

DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Dec 17, 9:23 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
923 PM CST SAT DEC 17 2016

TNZ005>010-023>029-056>060-062-093-190330-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-RUTHERFORD-WAYNE-
923 PM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT.

SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM
TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP
WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO
CANNOT TOTALLY BE RULED OUT.

A WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
6 AM SUNDAY.

AFTER MIDNIGHT...A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT
SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED.
ALTHOUGH NO SLEET OR SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ICE
ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN ONE TENTH OF
AN INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY
TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE
TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF
ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE
ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE.
ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE
POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER
ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

TNZ011-030>034-061-063>066-075-077>080-094-095-190330-
PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-
DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
LAWRENCE-GILES-
923 PM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT.

SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM.
MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE
DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT
TOTALLY BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THROUGH NOON
SUNDAY.

A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY
TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE
TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF
ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE
ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE.
ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE
POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER
ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY MORNING.

SPOTTER REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
ICE ACCUMULATIONS ON ROADS/SURFACES >=0.10
SNOWFALL ACCUMULATIONS >= 1/2 INCH

27

In the hours before

Special weather statement, Dec 17, 8:14 PM CST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
814 PM CST SAT DEC 17 2016

TNZ005-006-023-180245-
Houston TN-Montgomery TN-Stewart TN-
814 PM CST SAT DEC 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART...
NORTHEASTERN HOUSTON AND MONTGOMERY COUNTIES UNTIL 845 PM CST...

At 814 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Erin, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Clarksville, Cumberland City, Palmyra, Cunningham and Woodlawn.

A tornado watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3646 8713 3645 8712 3645 8715 3644 8715
      3633 8748 3634 8751 3632 8752 3628 8763
      3643 8774 3664 8734 3664 8717
TIME...MOT...LOC 0214Z 241DEG 51KT 3641 8759

10
Local storm report, Dec 17, 8:23 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     2 N ERIN                36.34N  87.70W
12/17/2016                   HOUSTON            TN   911 CALL CENTER

            TREE REPORTEDLY BLOWN DOWN IN NORTHERN HOUSTON COUNTY

0809 PM     TSTM WND DMG     CUMBERLAND CITY         36.38N  87.64W
12/17/2016                   STEWART            TN   911 CALL CENTER

            TREE REPORTEDLY BLOWN DOWN IN STEWART COUNTY. ESTIMATED
            LOCATION.

&&

EVENT NUMBER OHX1601142
EVENT NUMBER OHX1601143

SHAMBURGER
Local storm report, Dec 17, 9:01 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     4 SSE CLARKSVILLE       36.51N  87.31W
12/17/2016                   MONTGOMERY         TN   911 CALL CENTER

            POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR

0845 PM     NON-TSTM WND DMG 7 SE MOUNT PLEASANT     35.48N  87.10W
12/17/2016                   MAURY              TN   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
            COUNTY DUE TO GRADIENT WINDS

&&

EVENT NUMBER OHX1601144
EVENT NUMBER OHX1601145

SHAMBURGER
Special weather statement, Dec 17, 9:57 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
957 PM CST SAT DEC 17 2016

TNZ006-007-023-025-026-180430-
Houston TN-Robertson TN-Montgomery TN-Cheatham TN-Dickson TN-
957 PM CST SAT DEC 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON...NORTHERN
DICKSON...NORTHERN CHEATHAM...SOUTHEASTERN HOUSTON AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 1030 PM CST...

At 956 PM CST, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Dickson, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ashland City, Clarksville, Coopertown, Pleasant View, Charlotte,
Vanleer, Slayden, Cunningham and Cheatham Dam.

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3657 8706 3633 8692 3632 8693 3607 8754
      3609 8755 3610 8754 3613 8755 3617 8756
      3618 8758 3619 8758 3620 8761 3627 8764
TIME...MOT...LOC 0356Z 243DEG 53KT 3624 8748

10
Local storm report, Dec 17, 10:02 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     2 N ERIN                36.34N  87.70W
12/17/2016                   HOUSTON            TN   911 CALL CENTER

            TREE REPORTEDLY BLOWN DOWN IN NORTHERN HOUSTON COUNTY

0809 PM     TSTM WND DMG     CUMBERLAND CITY         36.38N  87.64W
12/17/2016                   STEWART            TN   911 CALL CENTER

            TREE REPORTEDLY BLOWN DOWN IN STEWART COUNTY. ESTIMATED
            LOCATION.

0825 PM     TSTM WND DMG     4 SSE CLARKSVILLE       36.51N  87.31W
12/17/2016                   MONTGOMERY         TN   911 CALL CENTER

            POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR

0845 PM     NON-TSTM WND DMG 7 SE MOUNT PLEASANT     35.48N  87.10W
12/17/2016                   MAURY              TN   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
            COUNTY DUE TO GRADIENT WINDS

&&

EVENT NUMBER OHX1601142 OHX1601143 OHX1601144 OHX1601145

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 7:46 PM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart44 min
Dec 17, 8:14 PM CSTSpecial Weather StatementOHXMontgomery31 min
Dec 17, 8:22 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson23 min
Dec 17, 8:43 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson32 min
Dec 17, 9:57 PM CSTSpecial Weather StatementOHXCheatham, Dickson33 min
Dec 17, 11:57 PM CSTSpecial Weather StatementOHXClay33 min
Dec 18, 12:03 AM CSTSevere Thunderstorm WarningOHXLawrence, Wayne27 min
Dec 18, 12:16 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury29 min
Dec 18, 12:30 AM CSTSpecial Weather StatementOHXJackson, Overton, Pickett45 min
Dec 18, 12:35 AM CSTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett25 min
Dec 18, 12:38 AM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury, Rutherford, Williamson22 min
Dec 18, 12:44 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Rutherford, Wilson31 min
Dec 18, 12:49 AM CSTSevere Thunderstorm WarningOHXDeKalb, Putnam, White26 min
Dec 18, 12:56 AM CSTSevere Thunderstorm WarningOHXFentress, Pickett19 min
Dec 18, 12:59 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford31 min
Dec 18, 1:04 AM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall26 min
Dec 18, 1:20 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Warren25 min
Dec 18, 1:42 AM CSTSevere Thunderstorm WarningOHXCoffee, Van Buren, Warren, White33 min
Dec 18, 1:59 AM CSTSpecial Weather StatementOHXCumberland31 min
Dec 18, 2:11 AM CSTSpecial Weather StatementOHXCoffee34 min
Dec 18, 2:18 AM CSTSpecial Weather StatementOHXCumberland27 min
Dec 18, 2:57 AM CSTSpecial Weather StatementOHXCumberland33 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.